# SDR DALA2015022801958

- Difficulty date: February 27, 2015
- Submitted: March 7, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 66, AT LEVEL STR 23L AT AFT GALLEY AREA L=0.196", W=0.075", D=0.001".  REPLACED CORNER FITTING FRAME 66 AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
